- -

Integral Involving Bessel Functions Arising in Propagation Phenomena

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Integral Involving Bessel Functions Arising in Propagation Phenomena

Show full item record

Ratis, YL.; Fernández De Córdoba, P.; Isidro, J.; Jaime, R. (2019). Integral Involving Bessel Functions Arising in Propagation Phenomena. Mathematics. 7(5):1-4. https://doi.org/10.3390/math7050434

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/159346

Files in this item

Item Metadata

Title: Integral Involving Bessel Functions Arising in Propagation Phenomena
Author: Ratis, Yu L. Fernández de Córdoba, Pedro Isidro, J.M. Jaime, R.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] An new integral identity involving the product of two modified Bessel functions and , previously unreported, is presented and proved.
Subjects: Bessel functions , Feynman propagators , Quantum gravity
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math7050434
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math7050434
Project ID:
AEI/RTI2018-102256-B-I00-AR
Thanks:
This research was supported by grant no. RTI2018-102256-B-I00 (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record